# SDR TRBACPCP2010030SP

- Difficulty date: April 26, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 31,148 hours, 34,403 cycles
- Engine: Pwa PW127
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED RT WING ELECTRO FUEL PUMP SURROUNDING AREA IAW EO E2 57-MR-385 REF AMS NDT REPORT 8/30 3H100505-70.
